Jump to content
CrazyBoards.org

Recommended Posts

Hey guys. I've been taking 300mg of seroquel for some time now. All of a sudden I am experience a deep depression. Panic attacks EVERY SINGLE FREAKIN DAY. And no hope for the future. The only reason I want to get out of bed everyday is to go play in traffic. And I guess that's not really an option. I was wondering....does this seem like "typical" depression....or could this be a seroquel and/or mood stabilizer poop out? Any answers or advice is greatly appreciated. I have no where to turn. Nobody understands. Dammit.

~Sebrina

Link to comment
Share on other sites

seroquel gave me internal and external tremors, jello legs (couldn't walk or stand), dopped up brain and eyes, nausia, and trouble thinking. i got depressed and thought more about suicide than i had before i started my "treatment". i had night terrors and sweat a lot too.

you're not "crazy" for having these seroquel issues, and you're not alone. talk to your pdoc right away and get on a more appropriate med. if he or she doesn't believe you (mine didn't), then keep a log of it and push it at them. refuse to take the stuff. it is your body, and you are paying the pdoc, not the other way around.

Link to comment
Share on other sites

Hi Sebrina

I'm sorry you're feeling so awful.

I do know that all of us with bipolar disorder are prone to breakthrough episodes of depression. It just happens sometimes. Even when we're on a med combination that seems to be working. It takes a doctor's care to tweak the cocktail, maybe even change meds if necessary.

I've been on Seroquel for a year and a half and I feel like it's been good to me. Seroquel, as far as I know, doesn't cause depression--in fact it's been approved for treating bipolar depression. It can cause some people to feel kind of "flat" but I would think you would have felt that by now and you said you've been taking it for a while.

All of this is worth talking to your doctor about...and soon. Be totally honest about all of your symptoms. Your cocktail probably needs a reassessment. This is a breakthrough and it should be taken seriously.

Take care of yourself.

Sallie

Link to comment
Share on other sites

DD is taking substantially more Seroquel than you and they are decreasing her AD because of the AD components in Seroquel but, you know, all AD's don't work for everyone and so why would the AD component of Seroquel work for everyone? I will say that she is developing some panic issues which is very unlike her - I doubted it was the Seroquel since she's been on it so long but.....maybe?

Link to comment
Share on other sites

I'm going to be asking for an increase in my SQ next week. 100mg doesn't do squat, and I've been self-medicating and went to 300 myself, though not every night. Probably not the brightest idea. I'm stilling battling depression issues. Sorry, that's no help, I don't know what to say. Good luck?

Link to comment
Share on other sites

yeah they had to tweak my meds...more lamictal and less seroquel...basically the seroquel had like stolen my personality or something from me...that's how I felt anyway....so back down to 200 mg and maybe i'll start to act like myself again...I still hate seroquel though...however it keeps me somewhat sane.

Link to comment
Share on other sites

yeah they had to tweak my meds...more lamictal and less seroquel...basically the seroquel had like stolen my personality or something from me...that's how I felt anyway....so back down to 200 mg and maybe i'll start to act like myself again...I still hate seroquel though...however it keeps me somewhat sane.

Sometimes upping the dose of seroquel has a beneficial effect. I know that it did nothing for me at 400mg, but was really effective at 1200mg. Im not saying you should increase the dose, but it might be worth having a discussion with your dr about dosage options.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...